Rocky Mountain Journal of Mathematics

On the Spectrum of a Second-Order Periodic Differential Equation

Haskiz Coşkun

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 33, Number 4 (2003), 1261-1277.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181075461

Digital Object Identifier
doi:10.1216/rmjm/1181075461

Mathematical Reviews number (MathSciNet)
MR2052486

Zentralblatt MATH identifier
1070.34114

Citation

Coşkun, Haskiz. On the Spectrum of a Second-Order Periodic Differential Equation. Rocky Mountain J. Math. 33 (2003), no. 4, 1261--1277. doi:10.1216/rmjm/1181075461. https://projecteuclid.org/euclid.rmjm/1181075461


Export citation